# SDR 1013810127

- Difficulty date: February 22, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N374BH
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL442
- Aircraft time: 2,741 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: De-Ice Valve
- Part number: 10138100127
- Condition: Failed
- Location: Solenoid
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FAILURES OF THIS PN VALVE HAVE OCCURRED ON ACFT SINCE NEW IN JUNE OF 2005.  OF THE 11 VALVES THAT HAVE BEEN REPLACED ON THIS ACFT, ALL HAVE FAILED IN THE OPEN POSITION, ALLOWING ENGINE BLEED AIR TO BE PORTED THE BRAKES AND INTO THE WHEEL WELL IF THE GEAR IS RETRACTED.  THE VALVE MFG STATES THAT THIS IS CAUSED FROM SWELLING OF THE SOLENOID PISTON RINGS WHEN THE VALVE IS OPERATED IN A WET ENVIRONMENT.  MOST RECENT FAILURES HAVE TSO OF 34 HRS, 65 HRS, AND 172 HRS.  ALSO, FOUND ON VALVE, SN 5187, WAS IMPROPERLY CRIMPED SOLENOID POWER WIRE.
